# SDR VNAA0707005

- Difficulty date: July 10, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 7,167 hours, 7,280 cycles
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Part number: 864808
- Part serial: D986
- Condition: Failed
- Location: Service Door
- Part time: 2,966 hours, 3,036 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A SERVICE DOOR CAUTION MESSAGE AND THEN A MAIN CABIN DOOR WARNING MESSAGE IN CRUISE.  DURING DESCENT CABIN ALT CAS MESSAGE CAME ON.  PASSENGER O2 MASKS WERE DEPLOYED DURING CABIN ALT EPISODE.  CREW FOLLOWED THE QRH AND DECLARED AN EMERGENCY AND LANDED IN PHL WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND A FAULTY PROXY SENSOR ELECTRONIC UNIT.  MAINTENANCE REMOVED AND REPLACED THE PSEU IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 32-61-01-000(400)-801.  MAINTENANCE REPLACED DEPLETED O2 GENERATORS AND REPACKED O2 MASKS.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT RELEASED FOR SERVICE.
